CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Optimal model averaging for divergent-dimensional Poisson regressions 期刊论文
ECONOMETRIC REVIEWS, 2022, 页码: 31
Authors:  Zou, Jiahui;  Wang, Wendun;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Asymptotic optimality  consistency  divergent dimension  model averaging  Poisson regression  
effectsofhardlimitsonbifurcationchaosandstability 期刊论文
actamathematicaeapplicataesinica, 2004, 卷号: 020, 期号: 003, 页码: 441
Authors:  Wang Ruiqi;  Huang Jicai
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10